# SDR 95UAL767012

- Difficulty date: March 27, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N661UA
- Make and model: Boeing 767322
- Aircraft serial: 27158
- Engine: Pwa PW4060
- System (JASC): 7260 · Turbine Engine Accessory Drive
- Part: Chip Detector
- Part number: 50R492
- Condition: Misinstalled
- Location: Nr 2 Engine
- Stage of operation: NR
- Nature of condition: K, J
- Precautionary procedure: E

## Discrepancy

NR 2 ENGINE SHUTDOWN IN FLIGHT FOR LOW OIL PRESSURE (79-89PSI).  ENGINE WINDMILLED APPROXIMATELY 20 TO 30 MINUTES WITH POSITIVE PRESSURE.  THE NUMBER THREE CHIP DETECTOR WAS FOUND MISINSTALLED.  RE-INSTALLED CHIP DETECTOR AND LEAK CHECKED SYSTEM.
